# SDR USAA2010031090560

- Difficulty date: March 7, 2010
- Submitted: March 12, 2010
- Operation: Air carrier
- Aircraft: N315AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23734
- Engine: Cfmint CFM563B2
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 655298874
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAP INSPECTION, CRACK ON FUSELAGE SKIN AT BS 967, S21L BELOW L-2 DOOR.  REPAIRED FUSELAGE SKIN AT BS 967, S21L BELOW L2 DOOR IAW SRM 53-00-01 AND EA 114730.
